# SDR ASOA2018101965267

- Difficulty date: October 16, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 40,769 hours, 37,860 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: CO 7312618 JOB 7731268 OP 30: LT AFT CARGO DOOR SILL CORRODED. C/A: REPAIRED LT AFT CARGO DOOR SILL IAW REO 601R-53-00-526 REV— DATED 22 MAY 2013 AND ECTC REO 601R-53-00-526.
